# SDR QXEA2020021800105

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 13,822 hours, 15,045 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 9650976040222MOD
- Part serial: EMK535465
- Condition: Malfunctioned
- Location: Egpws
- Part time: 13,824 hours, 15,047 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL GOT "TO LOW FLAPS" WARNING TWICE ALL INDICATIONS WERE NORMAL. PERFORMED A GO AROUND, ON SECOND APPROACH GOT ANOTHER TO LOW FLAPS WARNING AS WE TOUCHED DOWN. ( EGPWS - WARNING SYSTEM  ) REMOVED FROM SERVICE. INTERROGATED CDS AND DID NOT FIND ANY FAULTS, PERFORMED OP TEST OF EGPWS SYS PER Q400 AMM 34-42-00-710-802, OP TEST GOOD, SYSTEM SHOWS NO FAULTS, REMOVED AND REPLACED EGPWS COMPUTER PER AMM 34-42-01-000-801, 34-42-01-400-801 OP TEST GOOD, PLACARDS REMOVED, NO CB'S OUT, CLEAR MEL. AIRCRAFT RETURNED TO SERVICE.
